# SDR AALA20131029005

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 87,339 hours, 13,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FS MOUNTED NR 4 ESCAPE PATH ILLUMINATION LIGHT.  REPLACED LAMP FOR RT SIDE EXTERIOR FS MOUNTED NR 4 ESCAPE PATH ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
